Yes, Ativan (lorazepam) withdrawal can cause depression as a symptom in some individuals. Ativan is a benzodiazepine medication that is commonly used to treat anxiety and panic disorders. When used regularly for a prolonged period, Ativan can cause physical dependence, which can lead to withdrawal symptoms if the medication is stopped abruptly or without tapering.
Ativan withdrawal symptoms can include anxiety, insomnia, irritability, mood swings, and depression. These symptoms can be particularly challenging for individuals who have a history of depression or other mental health conditions.
It is essential to seek medical attention if you are experiencing Ativan withdrawal, especially if you have a history of depression or other mental health conditions. A doctor can monitor your symptoms, provide medications to manage your symptoms, and ensure that you are receiving proper medical care. In some cases, therapy or other supportive treatments may also be recommended to help manage the symptoms of Ativan withdrawal, including depression.